Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: D2 antagonism yxibow

Posted by Quintal on March 19, 2008, at 10:40:43

In reply to Re: D2 antagonism Quintal, posted by yxibow on March 19, 2008, at 3:14:33

I thought something like this would be coming. Honestly, out of the whole pharmacopea I can't think of any class of drugs more likely to cause side effects of apathy and anhedonia than antipsychotics. This particular poster said s/he had felt little or no benefit from taking these drugs, which isn't suprising to me. Viewed objectively, the APs have an unnaceptable long-term risk profile when you're receiving no benefit from them. Obviously low-dose amisulpride would be an exception, but only because it elevates dopamine - having the opposite effect of dopamine antagonists.

>As for the poster, who knows why they are experiencing apathy and anhedonia. The root causes have to be explored by -their- doctor.

Yeah, well I think their doctor should have explored the root causes a bit more carefully -before- prescrbing such dangerous drugs.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:818350
URL: http://www.dr-bob.org/babble/20080316/msgs/818769.html